MAUDE Adverse Event Report: BIOMET MICROFIXATION 1.5MM SYSTEM 1.65 X 5MM HIGH TORQUE SELF DRILLING CROSS DRIVE SCREW; PLATE, BONE

BIOMET MICROFIXATION 1.5MM SYSTEM 1.65 X 5MM HIGH TORQUE SELF DRILLING CROSS DRIVE SCREW; PLATE, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Medical products: 1.5mm system high torque (ht),sd,x-dr,screw 1.5mm x 5mm, part# 91-6105., lot# unk.1.5mm system high torque (ht),sd,x-dr,scr,5/pk, part# 91-6104, lot# unk.Htr-pekk compto rt ft sp pa te, part# pk623109, lot# 976410.1.5mm system 2x3 hole rectangle plate, part# 01-7136, lot# unk.1.5mm system 6 hole regular double y plate, part# 01-7110, lot# unk.
 
Event or Problem Description
It was reported that two (2) screws fractured during implantation of a custom cranial plate.The procedure was completed with alternative screws.No adverse events have been reported as a result of the malfunction.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is non-verifiable.Product was not returned for investigation and no photos were provided.For these reasons, no visual inspections or functional testing could be conducted.The dhr could not be reviewed due to the lot numbers remaining unknown.There are no indications of manufacturing defects.For this part (91-6105x) and the previous one year (from the notification date), (b)(4).The most likely underlying cause could not be determined.It is possible that an insertion attempt was made off axis, the screws were inserted into high density bone, or were over-torqued.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following fields were updated: b4 date of this report b5 describe event or problem d10 device availability g4 date received by manufacturer g7 type of report h2 follow up type h3 device evaluated by manufacturer h6 method code h6 results code h6 conclusions code h10 additional narratives/data.

Brand Name
1.5MM SYSTEM 1.65 X 5MM HIGH TORQUE SELF DRILLING CROSS DRIVE SCREW
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10101040
Report Number0001032347-2020-00241
Device Sequence Number19711512
Product Code JEY
UDI-Device Identifier00841036134907
UDI-Public00841036134907
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K121589
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number91-6105X
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/08/2020
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1